Trt restart/pct

Lozza24

New Member
Hi all

Thanks for reading this post, any help would be very much appreciated. I have been on low dose trt and hcg for 14 months. I'm from the UK and my trt journey had been an absolute nightmare. My Dr just isn't interested and has miss managed my treatmentfrom the start. I am now in a much worse state than before starting. I am basically held up at home due to severe facial flushing that he can't/ won't help with. I now want off trt. My Dr has told me that I have 2 options, having been using hcg throughout I could just stop treatment and wait for my own production to kick in. Option 2 is a restart, he had stated both will be a non too pleasant experience. At my lowest point he managed to drop me even lower! He tells me a restart will cause high anxiety and Ill be best staying on treatment! Any advice regarding pct and anxiety or coming off trt cold turkey would be so very much appreciated.

Thanks
Chris
 

madman

Member
Hi all

Thanks for reading this post, any help would be very much appreciated. I have been on low dose trt and hcg for 14 months. I'm from the UK and my trt journey had been an absolute nightmare. My Dr just isn't interested and has miss managed my treatmentfrom the start. I am now in a much worse state than before starting. I am basically held up at home due to severe facial flushing that he can't/ won't help with. I now want off trt. My Dr has told me that I have 2 options, having been using hcg throughout I could just stop treatment and wait for my own production to kick in. Option 2 is a restart, he had stated both will be a non too pleasant experience. At my lowest point he managed to drop me even lower! He tells me a restart will cause high anxiety and Ill be best staying on treatment! Any advice regarding pct and anxiety or coming off trt cold turkey would be so very much appreciated.

Thanks
Chris

Sorry to hear.

What is your current protocol (dose/injection frequency) and do you have any recent labs to post?

Sounds like your doctor lacks experience in treating men for low-t let alone any compassion towards his patient.


 

TLawyer

Member
Hi all

Thanks for reading this post, any help would be very much appreciated. I have been on low dose trt and hcg for 14 months. I'm from the UK and my trt journey had been an absolute nightmare. My Dr just isn't interested and has miss managed my treatmentfrom the start. I am now in a much worse state than before starting. I am basically held up at home due to severe facial flushing that he can't/ won't help with. I now want off trt. My Dr has told me that I have 2 options, having been using hcg throughout I could just stop treatment and wait for my own production to kick in. Option 2 is a restart, he had stated both will be a non too pleasant experience. At my lowest point he managed to drop me even lower! He tells me a restart will cause high anxiety and Ill be best staying on treatment! Any advice regarding pct and anxiety or coming off trt cold turkey would be so very much appreciated.

Thanks
Chris
I am in the process of a reboot right now going cold turkey. I also took HCG as part of my TRT protocol, which in total was about 6 months. About 6 and a half weeks in, a little up and down, but not awful. In some ways, I have felt better than when on TRT, particularly physically. Mentally, not as good (particularly about weeks 3-5), but feels like my natural production has kicked in a bit this past week and overall much better. I just didn't want to prolong anything and get it over with as soon as possible to see where my natural production would be. I have been taking tongkat ali since I started the reboot, but nothing else other than a multi-vitamin, daily Tadalafil and some NO stack supplements.
 

Lozza24

New Member
Sorry to hear.

What is your current protocol (dose/injection frequency) and do you have any recent labs to post?

Sounds like your doctor lacks experience in treating men for low-t let alone any compassion towards his patient.


Thanks for your reply

My current protocol is 12.5mg ed sub q enanthate and 100 iu hcg daily. Just stopped 3.5 mg aromasin eod as it was dropping my e2 to around 20. Full set of labs due next week. Anxiety most of the night last night, waking regularly so not sure if e2 is still on the low side. Until about a month ago I was on eod 20mg enanthate and felt OK but still had the facial flushing every night! Only started 4 months ago after a short time on cypionate. Previous I was again on enanthate for 6 months with no problems so no idea what's going on. My test levels have been consistent at about 700 ish and that's great for me, e2 25-27. Hct is OK donated 2 months ago. No new meds, BP is great as I take bisoprolol for that.
 

Lozza24

New Member
I am in the process of a reboot right now going cold turkey. I also took HCG as part of my TRT protocol, which in total was about 6 months. About 6 and a half weeks in, a little up and down, but not awful. In some ways, I have felt better than when on TRT, particularly physically. Mentally, not as good (particularly about weeks 3-5), but feels like my natural production has kicked in a bit this past week and overall much better. I just didn't want to prolong anything and get it over with as soon as possible to see where my natural production would be. I have been taking tongkat ali since I started the reboot, but nothing else other than a multi-vitamin, daily Tadalafil and some NO stack supplements.
Thanks for taking the time to reply, I have read this a few times regarding cold turkey. If you're stopping from a heavy steroid cycle then yes you'll feel crap. If its from low dose trt then you'll recover withing a couple of months. Yes I'm guessing you'll feel crap but the reason you've stopped is that you feel crap so it can only get better. I just don't know what to do for the best. Got a job to hold down and family to look after. Stopping may be the best option and just see how I go on. I suppose you can always add clomid for a short time if you feel awful.
 

Novaman

Member
I stopped cold turkey after being on TRT (doseage varied from 100 mg to 200 mg a week of testosterone cypionate along with HCG and AI) for over 4 years. The recovery period was tolerable
 
Top